# SDR AALA20160612006

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 50,236 hours, 20,241 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 3989083
- Part serial: 12510
- Condition: Faulty
- Location: Zone 100
- Part time: 6,975 hours, 2,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY NOT DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE THE FLIGHT DECK TEMPERATURE INCREASED AND BECAME UNCONTROLLABLE.  MAINTENANCE R & R THE TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE IAW AMM 21-62-01. OPS CHECK NORMAL.
